MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2002-35412

Медицинская библиотека · Zeitschrift fur Gastroenterologie · 2002

[Gastrointestinal side effects in the therapy of rheumatologic diseases].

Schiemann U, Kellner H

Сравнительное исследованиеСтатьяОбзорПеревод в очереди

Аннотация

Antirheumatic drugs may lead to a number of relevant gastrointestinal complications. Symptomatical treatments with glucocorticoids and non steroidal antirheumatic drugs (NSAD) are known to induce gastric or duodenal ulcers, above all under combination therapies. Side effects of DMARD's (methotrexate, leflunomide, hydroxy/chloroquine, sulfasalazine) include unspecifical gastrointestinal symptoms like nausea, vomiting and diarrhea as well as induction of ulcerative mucosal lesions (methotrexate) and occurrence of a hepatopathy. The latter may appear as an asymptomatical elevation of liver transaminases or cholestase parameters, but can also lead, in some cases of a monothera-py (hydroxy-/chloroqine, sulfasalazine) or combination therapy (methotrexate + leflunomide) to a fulminant hepatitis. TNF-alpha-inhibiting drugs (etanercept, infliximab) as a new generation of anti-inflammatory therapeutics don't have relevant gastrointestinal side effects according recently published data.

Для цитирования: Schiemann U, Kellner H. [Gastrointestinal side effects in the therapy of rheumatologic diseases].. Zeitschrift fur Gastroenterologie. 2002. DOI: 10.1055/s-2002-35412.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.